# SDR AALA20120126TUL12

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS- 1485 CANT FRAME CRACKED BELOW STAIR RET ACTUATOR.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-33.
